Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Duluth, MN

July 17, 2011Ashland County, Bayfield County, Douglas County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jul 17, 2011, 5:45 PM CDT for Ashland County, Bayfield County, Douglas County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2011, 5:45 PM CDT (22:45 UTC)
Expired
Jul 17, 2011, 6:15 PM CDT
In force
30 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Ashland County, WI, Bayfield County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 79 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 4:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5378 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:47 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 17, 2:47 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
247 PM CDT SUN JUL 17 2011

.SHORT TERM...TONIGHT THROUGH MONDAY...
VERY ACTIVE WEATHER EXPECTED THIS EVENING AND OVERNIGHT. LONG
LIVED SUPERCELL OVER N DAKOTA AND FORCING ASSOCIATED MID LEVEL
SPEED MAX ARE NOW INTERACTING WITH REMNANT MCV MOVING INTO FAR WRN
MN. THE RESULT IS INCREASING LIFT AND INTENSE CONVECTION IS NOW IN
THE PROCESS OF EXPANDING IN COVERAGE JUST TO THE WEST OF CASS
COUNTY. WE ARE STILL EXPECTING AN INTENSE MCS TO AFFECT MUCH OF
THE SOUTHERN PART OF THE DLH CWA THRU THE NEXT 6-10 HOURS WITH
DAMAGING WINDS IN EXCESS OF 80 MPH..LARGE HAIL AND EXTREMELY HEAVY
RAINFALL ALL POSSIBLE AS CONVECTION FEEDS ON EXCEPTIONALLY MOIST
AIRMASS AND EXTREME INSTABILITY /MLCAPE >5000 J/KG/. DEPENDING ON
EXACT CONVECTIVE EVOLUTION..SOME RAINFALL AMOUNTS PERHAPS UP TO
5-6 INCHES SEEM WELL WITHIN THE REALM OF POSSIBILITY. PRIMARY
THREAT CORRIDOR APPEARS TO BE ALONG AND SOUTH OF HIGHWAY
2..ROUGHLY FROM LAKE WINNIBIGOSHISH..TO GRAND RAPIDS..TO THE TWIN
PORTS..TO IRONWOOD. WE HAVE ALSO HOISTED A FLASH FLOOD WATCH THRU
7 AM MONDAY MORNING FOR ALL AREAS ALONG/SOUTH OF HIGHWAY 2.

TSTORM ACTIVITY SHUD EVENTUALLY ORGANIZE INTO ONE OR MORE MCS/S
AND MOVE SE OF THE DLH CWA OVERNIGHT..AND WEAK LOW LEVEL RIDGING
IS EXPECTED TO BUILD SWD INTO NRN MN ON MONDAY. THIS SHUD
TEMPORARILY SHUT DOWN MOST TSTORM ACTIVITY..AND MAY TAKE THE BITE
OFF OF THE HEAT/HUMIDITY FOR A SHORT TIME. THIS IS ESPECIALLY TRUE
NEAR LAKE SUPERIOR WHERE LIGHT ON SHORE FLOW IS EXPECTED TO RESULT
IN COOLER CONDITIONS ON MONDAY. TEMPS/DEWPOINTS MAY BE A FEW
DEGREES LESS ON MONDAY AND MAY RESULT IN NOT MEETING THRESHOLDS.
HOWEVER..SINCE HEAT PRODUCTS ARE ALREADY OUT THRU MID WEEK..WE
WILL ATTEMPT TO AVOID ANY CONFUSION AND SIMPLY CONTINUE THE
HEADLINES AS ANOTHER SURGE OF VERY HIGH DEWPOINTS WILL MOVE
NORTHWARD FOR MON NIGHT AND TUESDAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY...
A RING-OF-FIRE TYPE PATTERN WILL CONTINUE ALONG AND EAST OF THE
CONTENENTAL DIVIDE. HOT HIGH PRESSURE ALOFT OVER CENTRAL AND
SOUTHERN UNITED STATES WILL BE ORBITED BY MANY SHORT WAVES MOVING
OVER THE RIDGE AND ALONG THE CANADIAN BORDER. THE STORM TRACK WILL
REMAIN WELL TO THE NORTH. ACROSS OUR AREA...ALL THE MODELS
MAINTAIN UNUSUALLY WARM AND EXTREMELY HUMID WEATHER DURING THE
NEXT TEN DAYS AND THE NATIONAL CLIMATE PREDICTION CENTER CONTINUES
THIS PATTERN OVER US THROUGH THE END OF JULY. WITH EACH
SHORTWAVE...SCATTERED THUNDERSTORMS...WITH LOCALLY HEAVY
RAIN...WILL APPEAR ACROSS OUR AREA...WITH MORE NUMEROUS
THUNDERSTORMS TENDING TO BE FROM DULUTH ALONG HIGHWAY 2 AND TO THE
NORTH. RAINFALL WILL REMAIN ABOVE NORMAL ACROSS OUR AREA...WITH
DRY CONDITIONS DEVELOPING TO OUR SOUTH.

&&

.AVIATION......07/17/18Z TAF ISSUANCE...
MVFR CONDITIONS IN CLOUDS AND HAZE WILL IMPROVE ACROSS MOST OF THE
AREA THROUGH THE AFTERNOON. INTENSE THUNDERSTORMS CROSSING NORTH
DAKOTA AT THIS TIME WILL SPREAD EAST AND SOUTHEAST ACROSS THE AREA
THIS EVENING...WITH SCATTERED THUNDERSTORMS CONTINUING TONIGHT AND
EARLY MONDAY. IFR CONDITIONS IN FOG AREAS ALONG THE LAKESHORE WILL
SPREAD INLAND LATE TONIGHT AND DISSIPATE EARLY MONDAY.

&&

.POINT TEMPS/POPS...
DLH  67  87  65  83 /  80  20  10  10
INL  65  90  60  91 /  40  10  10  10
BRD  73  92  71  94 /  80  20  10  20
HYR  71  92  65  94 /  80  30  10  20
ASX  69  87  62  89 /  70  20  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR MNZ025-026-
     033>038.

     FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR MNZ025-026-033>038.

     HEAT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR MNZ010>012-018>021.

WI...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR WIZ001>004-
     006>009.

     FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ001>004-006>009.

LS...DENSE FOG ADVISORY UNTIL 1 PM CDT MONDAY FOR LSZ121-140>148.

&&

SHORT TERM...MILLER/LAMERS
LONG TERM...EOM
Hazardous weather outlook, Jul 17, 12:40 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
1240 PM CDT SUN JUL 17 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-181030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1240 PM CDT SUN JUL 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY AFTER 3 PM. THE
PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS. THE AREA MOST
AT RISK FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF US HIGHWAY
2...OR SOUTH OF A LINE FROM WALKER MINNESOTA... TO DULUTH... TO
IRONWOOD MICHIGAN. IF SOME OF THE STORMS CAN ORGANIZE INTO FAST
MOVING LINES OR CLUSTERS...THEY COULD PRODUCE AREAS OF EXTREME WIND
DAMAGE. LARGE HAIL WILL BE A SECONDARY THREAT.

GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE HOT AND HUMID AIR MASS
ACROSS THE REGION...THUNDERSTORMS ARE ALSO LIKELY TO PRODUCE VERY
HEAVY RAINFALL...AND POTENTIALLY FLASH FLOODING.

STORM SPOTTER GROUPS...AND THOSE WITH OUTDOOR PLANS SHOULD CLOSELY
MONITOR WEATHER INFORMATION THIS AFTERNOON AND EVENING. BE ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS.

HEAT INDEX VALUES ARE LIKELY TO EXCEED 100 DEGREES OVER MUCH OF THE
AREA THIS AFTERNOON...INCREASING THE RISK OF HEAT RELATED ILLNESS.
HEAT ADVISORIES AND WARNINGS ARE IN EFFECT...AND YOU CAN REFERENCE
THOSE PRODUCTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH SATURDAY
OVER PORTIONS OF THE NORTHLAND. FAR NORTHERN MINNESOTA SHOULD
REMAIN DRY MONDAY THROUGH TUESDAY...MAINLY NORTH OF HIGHWAY 2.

SOME OF THE STORMS MAY BE SEVERE MONDAY OVER NORTHWEST
WISCONSIN AND WEDNESDAY AND WEDNESDAY NIGHT OVER FAR NORTHERN MINNESOTA.

HOT AND HUMID CONDITIONS WILL CONTINUE INTO NEXT WEEK...POSSIBLY
THROUGH LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING.

LSZ121-140>148-181030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1240 PM CDT SUN JUL 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THE RISK OF THUNDERSTORMS WILL INCREASE OVER THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR AFTER 3 PM THIS AFTERNOON...PARTICULARLY IN
THE NEARSHORE WATERS ADJACENT WISCONSIN...AND FROM DULUTH TO TWO
HARBORS. THE MAIN THREAT FROM THUNDERSTORMS WOULD BE GUSTY WINDS IN
EXCESS OF 34 KNOTS.

THERE MAY BE SOME AREAS OF DENSE FOG OVER THE LAKE WITH VISIBILITIES
UNDER ONE MILE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG THE SOUTH SHORE OF
LAKE SUPERIOR MONDAY THROUGH TUESDAY...THEN ALL AREAS THROUGH THE
REMAINDER OF THE WEEK. SOME OF THE STORMS MAY BE QUITE STRONG AT
TIMES.

AL/DJM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 17, 4:38 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
438 PM CDT SUN JUL 17 2011

MNZ012-019>021-037-172200-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH SHORE-
438 PM CDT SUN JUL 17 2011

...STRONG THUNDERSTORMS CONTINUE ALONG THE NORTH SHORE OF LAKE
SUPERIOR...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERAL STRONG THUNDERSTORMS FROM NEAR CANYON AND COTTON... TO
ISLAND LAKE... BOULDER LAKE... SILVER BAY AND LITTLE MARAIS. STORMS
WERE MOVING EAST AT 35 MPH.

ANY OF THE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  BRIMSON...            WALES...              ALGER...
  BOULDER LAKE...       ISLAND LAKE...        SILVER BAY...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4753 9095 4721 9134 4702 9183 4688 9243
      4716 9248

 MILLER
Local storm report, Jul 17, 4:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
451 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     1 N SQUAW LAKE          47.64N 94.14W
07/17/2011                   ITASCA             MN   TRAINED SPOTTER

            LARGE TREE ACROSS ROAD

&&

HLUCHAN
Special weather statement, Jul 17, 4:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
456 PM CDT SUN JUL 17 2011

WIZ001>004-006-007-172215-
ASHLAND-BAYFIELD-BURNETT-DOUGLAS-IRON-WASHBURN-
456 PM CDT SUN JUL 17 2011

...STRONG THUNDERSTORMS EXPECTED TO RAPIDLY DEVELOP OVER THE SOUTH
SHORE...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS RAPIDLY DEVELOPING FROM DAIRYLAND AND SOLON SPRINGS...
NORTHEASTWARD TO ASHLAND AND THE APOSTLE ISLANDS.  STORMS WERE
MOVING EAST 30 MPH.

STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS
UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY  HEAVY
DOWNPOURS.  STORMS WERE STRENGTHENING AND WARNINGS MAY BE NEEDED.

LOCATIONS IMPACTED INCLUDE...
  WASHBURN...           SAND BAY...           SANBORN...
  BARKSDALE...          BAYFIELD...           ASHLAND...
  LA POINTE...          RED CLIFF...          MARENGO...
  BAYFIELD...           ODANAH...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4665 9205 4687 9111 4707 9065 4702 9060
      4709 9058 4700 9053 4697 9061 4698 9051
      4689 9043 4690 9064 4686 9070 4684 9072
      4686 9056 4684 9056 4673 9076 4660 9052
      4642 9056 4612 9209

 MILLER
Special weather statement, Jul 17, 4:58 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
458 PM CDT SUN JUL 17 2011

MNZ010-011-018-019-172230-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-
458 PM CDT SUN JUL 17 2011

...STRONG THUNDERSTORMS IN THE SIDE LAKE AND COOK AREAS...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BEAR LAKE...MOVING NORTHEAST AT 35 MPH.
THERE WERE NUMEROUS OTHER THUNDERSTORMS IN THIS AREA.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  SNAKE TRAIL...        SIDE LAKE...          CELINA...
  MEADOW BROOK...       LINDEN GROVE...       SHERMANS CORNER...
  IDINGTON...           COOK...               ANGORA...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4806 9233 4765 9237 4758 9325 4781 9353

LAMERS
Special weather statement, Jul 17, 5:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
530 PM CDT SUN JUL 17 2011

MNZ012-019-020-172300-
CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH
SHORE-
530 PM CDT SUN JUL 17 2011

...THUNDERSTORM WITH STRONG GUSTY WINDS NEAR BRIMSON...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIMSON...MOVING NORTHEAST AT 20 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL MAINLY AFFECT RURAL LAKE COUNTY NORTH OF
  WALES OVER THE NEXT 30 MINUTSE.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4750 9176 4732 9136 4710 9176 4723 9204

LAMERS
Special weather statement, Jul 17, 5:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
538 PM CDT SUN JUL 17 2011

WIZ001>004-172300-
ASHLAND-BAYFIELD-DOUGLAS-IRON-
538 PM CDT SUN JUL 17 2011

...STRONG THUNDERSTORMS CONTINUE TO SLOWLY STRENGTHEN OVER NORTHWEST
WISCONSIN AND THE SOUTH SHORE OF LAKE SUPERIOR...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOLON SPRINGS AND DRUMMOND... TO ASHLAND
AND THE APOSTLE ISLANDS...MOVING EAST AT 40 MPH.

ANY OF THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER
HAIL...WIND GUSTS UP TO 40 MPH...NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  SANBORN...            BARKSDALE...          WASHBURN...
  MARENGO...            HIGH BRIDGE...        ASHLAND...
  ODANAH...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4659 9186 4702 9053 4697 9061 4698 9052
      4707 9043 4701 9040 4692 9052 4689 9043
      4690 9064 4684 9072 4688 9060 4684 9056
      4674 9078 4660 9057 4651 9022 4630 9012
      4615 9185

 MILLER

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 12:53 AM CDTSpecial Weather StatementDLHItasca, Koochiching112 min
Jul 17, 1:50 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching40 min
Jul 17, 2:23 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching52 min
Jul 17, 3:10 AM CDTSevere Thunderstorm WarningDLHItasca26 min
Jul 17, 3:54 AM CDTSpecial Weather StatementDLHKoochiching36 min
Jul 17, 4:40 AM CDTSpecial Weather StatementDLHKoochiching35 min
Jul 17, 1:06 PM CDTFlash Flood WatchDLHAitkin, Carlton, Cass, Crow Wing, Itasca, Pine and 1 more14 hr
Jul 17, 1:15 PM CDTMarine Dense Fog AdvisoryDLH23 hr
Jul 17, 3:45 PM CDTSpecial Weather StatementDLHItasca45 min
Jul 17, 3:55 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching50 min
Jul 17, 4:03 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Jul 17, 4:15 PM CDTSpecial Weather StatementDLH15 min
Jul 17, 4:31 PM CDTSpecial Weather StatementDLHItasca29 min
Jul 17, 4:38 PM CDTSpecial Weather StatementDLHKoochiching32 min
Jul 17, 4:52 PM CDTSevere Thunderstorm WarningDLHSaint Louis38 min
Jul 17, 4:58 PM CDTSpecial Weather StatementDLHSaint Louis32 min
Jul 17, 5:01 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis44 min
Jul 17, 5:04 PM CDTSpecial Marine WarningDLH38 min
Jul 17, 5:15 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis30 min
Jul 17, 5:30 PM CDTSpecial Weather StatementDLHLake30 min
Jul 17, 5:41 PM CDTSevere Thunderstorm WarningDLHSaint Louis21 min
Jul 17, 6:28 PM CDTSpecial Weather StatementDLHCarlton47 min
Jul 17, 6:33 PM CDTSpecial Marine WarningDLH53 min
Jul 17, 6:40 PM CDTSpecial Marine WarningDLH80 min
Jul 17, 4:56 PM CDTSpecial Weather StatementDLHAshland, Bayfield, Douglas19 min
Jul 17, 5:38 PM CDTSpecial Weather StatementDLHAshland, Bayfield, Iron22 min
Jul 17, 6:09 PM CDTSpecial Weather StatementDLHIron36 min
Jul 17, 6:14 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron46 min
Jul 17, 6:30 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer30 min
Jul 17, 6:52 PM CDTFlash Flood WarningDLHAshland, Bayfield, Iron, Price, Sawyer3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.